# SDR CA090519009

- Difficulty date: May 17, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 46,389 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: RK35782A
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING THE CLIMB, RT ENGINE LOST OIL PRESSURE WITH ILLUMINATION OF THE WARNING LIGHT. THE CREW SHUTDOWN THE RT ENGINE AND RETURNED TO BASE. UPON INVESTIGATION BY MX, THE OIL COOLER WAS RUPTURED. THE OIL COOLER WAS REPLACED AND THE ENGINE RETURNED TO SERVICE.
